Ergodic invariant measures for actions of SL(2, Z)
Annales de l'I.H.P. Probabilités et statistiques, Tome 15 (1979) no. 1, pp. 79-84.
@article{AIHPB_1979__15_1_79_0,
     author = {Dani, S. G. and Keane, Michael},
     title = {Ergodic invariant measures for actions of {SL(2,} {Z)}},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {79--84},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1979},
     zbl = {0392.28018},
     mrnumber = {527316},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1979__15_1_79_0/}
}
TY  - JOUR
AU  - Dani, S. G.
AU  - Keane, Michael
TI  - Ergodic invariant measures for actions of SL(2, Z)
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1979
DA  - 1979///
SP  - 79
EP  - 84
VL  - 15
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1979__15_1_79_0/
UR  - https://zbmath.org/?q=an%3A0392.28018
UR  - https://www.ams.org/mathscinet-getitem?mr=527316
LA  - en
ID  - AIHPB_1979__15_1_79_0
ER  - 
Dani, S. G.; Keane, M. Ergodic invariant measures for actions of SL(2, Z). Annales de l'I.H.P. Probabilités et statistiques, Tome 15 (1979) no. 1, pp. 79-84. http://archive.numdam.org/item/AIHPB_1979__15_1_79_0/

[1] R. Bowen, Periodic orbits of hyperbolic flows. Amer. J. Math., t. 94, 1972, p. 1-30. | MR 298700 | Zbl 0254.58005

[2] H. Furstenberg, The unique ergodicity of the horocycle flow, Recent Advances in Topological Dynamics. Lecture Notes in Math., t. 318, Springer Verlag, Berlin. | MR 393339 | Zbl 0256.58009

[3] K. Schmidt, Invariant measures on the circle. Preprint, Warwick.